MathSciNet Relay Station
MathSciNet bibliographic data
MR2861433 60H05 (60H15)
van Neerven, Jan; Zhu, Jiahui A maximal inequality for stochastic convolutions in 2-smooth Banach spaces. Electron. Commun. Probab. 16 (2011), 689–705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement